# SDR USAA2011070600015

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 35,118 hours, 10,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLOOR MOUNTED TRACK LIGHTING AT ROW 11 & 12 RGT LOOSE AND TRIPPING HAZARD.  INSTALLED AND SECURED EMERGENCY TRACK LIGHTING AT ROWS 11 & 12 AS REQUIRED.
